# SDR SWAA2024070290504

- Difficulty date: May 27, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 58,479 hours, 34,921 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FAIRING FORMER CRACKED; BS500D; BETWEEN STR 18/19 6-INCH O/B OF FUSELAGE SKIN; I/B UPPER CORNER OF FIXED L/E SKIN (MARKED)<[01] REMOVED CRACKED FAIRING FORMER (FRAME) PER SRM 51-40-02;[02] REMOVED AND REPLACED LEFT WING FAIRING FORMER P/N:116A318- AT BS 500D BETWEEN STR 18 TO STR 19 ; 6 INCH O/B OF FUSELAGE SKIN PER SRM 51-40-2 AND DWG:116A3010;REV:D.;[03] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
